Show simple item record

dc.contributor.authorFerreira, Lucas C. F.
dc.contributor.authorPrecioso, Juliana C. [UNESP]
dc.date.accessioned2014-05-20T14:02:51Z
dc.date.available2014-05-20T14:02:51Z
dc.date.issued2011-05-01
dc.identifierhttp://dx.doi.org/10.1088/0951-7715/24/5/003
dc.identifier.citationNonlinearity. Bristol: Iop Publishing Ltd, v. 24, n. 5, p. 1433-1449, 2011.
dc.identifier.issn0951-7715
dc.identifier.urihttp://hdl.handle.net/11449/22140
dc.description.abstractThis work considers the Keller-Segel system of parabolic-parabolic type in R(n) for n >= 2. We prove existence results in a new framework and with initial data in N(r,lambda,infinity)(-beta) x (B) over dot(infinity,infinity)(0). This initial data class is larger than the previous ones, e.g., Kozono-Sugiyama (2008 Indiana Univ. Math. J. 57 1467-500) and Biler (1998 Adv. Math. Sci. Appl. 8 715-43), and covers physical cases of initial aggregation at points (Diracs) and on filaments. Self-similar solutions are obtained for initial data with the correct homogeneity and a certain value of parameter gamma. We also show an asymptotic behaviour result, which provides a basin of attraction around each self-similar solution.en
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.format.extent1433-1449
dc.language.isoeng
dc.publisherIop Publishing Ltd
dc.relation.ispartofNonlinearity
dc.sourceWeb of Science
dc.titleExistence and asymptotic behaviour for the parabolic-parabolic Keller-Segel system with singular dataen
dc.typeArtigo
dcterms.licensehttp://iopscience.iop.org/info/page/openaccess
dcterms.rightsHolderIop Publishing Ltd
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUniv Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP, Brazil
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.identifier.doi10.1088/0951-7715/24/5/003
dc.identifier.wosWOS:000289555300003
dc.rights.accessRightsAcesso restrito
dc.description.sponsorshipIdFAPESP: 07/51490-7
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
dc.relation.ispartofjcr1.926
dc.relation.ispartofsjr1,587
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record